Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Multi-depot rural postman problems

Autor
Fernandez, E.; Rodriguez-Pereira, J.
Tipus d'activitat
Article en revista
Revista
TOP
Data de publicació
2017-07-01
Volum
25
Número
2
Pàgina inicial
340
Pàgina final
372
DOI
https://doi.org/10.1007/s11750-016-0434-z Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/114231 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs11750-016-0434-z Obrir en finestra nova
Resum
The final publication is available at Springer via http://dx.doi.org/10.1007/s11750-016-0434-z This paper studies multi-depot rural postman problems on an undirected graph. These problems extend the well-known undirected rural postman problem to the case where there are several depots instead of just one. Linear integer programming formulations that only use binary variables are proposed for the problem that minimizes the overall routing costs and for the model that minimizes the length of the l...
Citació
Fernandez, E., Rodriguez-Pereira, J. Multi-depot rural postman problems. "TOP", 1 Juliol 2017, vol. 25, núm. 2, p. 340-372.
Paraules clau
Arc routing, Binary formulation, Multi-depot rural postman problem
Grup de recerca
GNOM - Grup d'Optimització Numèrica i Modelització

Participants